Über Ideale und Primideale in Idealklassen

E., Landau

Mathematische Zeitschrift (1918)

  • Volume: 2, page 52-154
  • ISSN: 0025-5874; 1432-1823

How to cite


Landau, E.,. "Über Ideale und Primideale in Idealklassen." Mathematische Zeitschrift 2 (1918): 52-154. <http://eudml.org/doc/167475>.

author = {Landau, E.,},
journal = {Mathematische Zeitschrift},
pages = {52-154},
title = {Über Ideale und Primideale in Idealklassen},
url = {http://eudml.org/doc/167475},
volume = {2},
year = {1918},

AU - Landau, E.,
TI - Über Ideale und Primideale in Idealklassen
JO - Mathematische Zeitschrift
PY - 1918
VL - 2
SP - 52
EP - 154
UR - http://eudml.org/doc/167475
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.